MathSciNet Relay Station
MathSciNet bibliographic data
MR2769900 (2012e:53055) 53C21 (35J62)
Carlotto, Alessandro; Malchiodi, Andrea A class of existence results for the singular Liouville equation. C. R. Math. Acad. Sci. Paris 349 (2011), no. 3-4, 161–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement